Vol 4, No 3 (2015)

International Journal of Statistics and Probability, Vol. 4, No. 3, August 2015

Table of Contents

Articles

Shahedul Khan
PDF
p1
Maalee Almheidat, Felix Famoye, Carl Lee
PDF
p18
Han Yu
PDF
p36
Mohammed Albassam
PDF
p55
Saeed Aldahmani, Hongsheng Dai
PDF
p61
Chinthaka Kuruwita
PDF
p74
A. Nanthakumar, S. Kanbur, E. Wilson
PDF
p88
G.G. Hamedani, I. Ghosh
PDF
p94
Jeremy Phillips, Steven B. Caudill, Franklin G. Mixon
PDF
p101
Salehin K. Chowdhury, Sanjoy K. Sinha
PDF
p107
M. Ahsanullah, G. G. Hamedani, M. Maadooliat
PDF
p121
Abou El-Makarim A. Aboueissa
PDF
p127
G Chaudhuri
PDF
p145
Abdelouahab Bibi, Fateh Merahi
PDF
p150
Deborah Weissman-Miller, Kay C. Graham
PDF
p161
Changsheng Yi, Qiumei Jin
PDF
p169
Theodosia Prodromou
PDF
p181
Wendy Smith
PDF
p198


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.